MAUDE Adverse Event Report: BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D3: manufacturer address 1: tavor building 1, industrial park.
 
Event or Problem Description
It was reported that the patient experienced a skin burn.Three icesphere 1.5 cx 90 degree needles were chosen for a geniculate nerve cryoablation procedure.The treatment was completed and all three icesphere 1.5 cx 90 degree needles functioned as expected.During follow-up, a burn of an unknown degree was discovered on the patient's skin.The physician treated the skin burn with healing ointment and an oral medicine.The patient is expected to full recover without permanent impairment.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23067408
Report Number2124215-2025-64783
Device Sequence Number15915190
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public(01)07290104831133(17)260725(10)34506744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot Number0034506744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/16/2025
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICESPHERE 1.5 CX 90 DEGREE NEEDLE LOT# 34506744; ICESPHERE 1.5 CX 90 DEGREE NEEDLE LOT# 36078487
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown